Boundaries of Asplund spaces

B. Cascales, V. P. Fonf, J. Orihuela, S. Troyanski

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We study the relationship between the classical combinatorial inequalities of Simons and the more recent (I)-property of Fonf and Lindenstrauss. We obtain a characterization of strong boundaries for Asplund spaces using the new concept of finitely self-predictable set. Strong properties for w*-K-analytic boundaries are established as well as a sup-lim*sup theorem for Baire maps.

Original languageEnglish
Pages (from-to)1346-1368
Number of pages23
JournalJournal of Functional Analysis
Issue number6
StatePublished - 1 Sep 2010


  • Asplund spaces
  • Banach spaces
  • James boundary

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Boundaries of Asplund spaces'. Together they form a unique fingerprint.

Cite this